MAUDE Adverse Event Report: CORCYM S.R.L. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE

CORCYM S.R.L. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number PVF-M
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Heart Block (4444)
Date of Event 10/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturing and material records for the device involved in this event, as they pertain to the reported issue, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this prosthesis satisfied all required material, visual, and performance standards at the time of manufacture and release.The device remains implanted and therefore is not accessible for testing.As such, further investigation cannot be performed.Based on the available information, it is not possible to definitively determine the root cause of the complete atrioventricular block onset.However, the document review did not identify any manufacturing deficiencies in the device.It should be noted that conduction disorders are common in patients with aortic valve diseases, often leading to the need for permanent pacemaker implantation after aortic valve replacement.Risk factors include preexisting conduction disease, which, based on the available information, was not present though in the patient's medical history, and preoperative aortic regurgitation.Therefore, the reported event is a known inherent risk of the procedure and is listed among the potential adverse events in the percival ifu.
 
Event or Problem Description
The manufacturer was informed of the following event through mantra study.Based on the information received, a percival plus valve (pvf-m) was implanted in the patient on (b)(6) 2025.On the same day, the patient developed a complete atrioventricular block, which persisted until (b)(6) 2025.As the condition did not resolve, a permanent pacemaker was implanted on (b)(6) 2025.The reported outcome is "recovered/resolved w.Sequelae".The patient experienced a stroke on postoperative day 1, which, based on the available information, was attributed to bilateral carotid stenosis diagnosed after the event.Based on the available information, the patient's medical history included coronary artery disease, systemic hypertension, dyslipidaemia, pulmonary hypertension, and a resolved malignancy.Atrial flutter was reported and surgically treated in 2024.The patient was classified as nyha functional class ii.No device deficiency has been reported from the site.The site assessed the event as possibly related to the device and probably related to the implanting procedure.

Brand Name
PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM S.R.L.
via per crescentino sn
saluggia, vc 13040
IT  13040
Manufacturer (Section G)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc V5J 5 M1
CA   V5J 5M1
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, bc V5J 5-M1
CA   V5J 5M1
MDR Report Key23533162
Report Number3004478276-2025-00182
Device Sequence Number9020924
Product Code LWR
UDI-Device Identifier08022057015372
UDI-Public(01)08022057015372(240)PVF-M(17)290713
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P150011S013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPVF-M
Device Catalogue NumberPVF-M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Initial Report FDA Received Date11/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age80 YR
Patient SexMale
Patient Weight72 KG